IJPAM: Volume 106, No. 1 (2016)
MAPPINGS SATISFYING BINARY OPERATIONS
IN MULTIPLICATIVE METRIC SPACES
Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat 131039, Haryana, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju 52828, KOREA
Abstract. In this paper, we prove some common fixed point theorems for weakly compatible mappings satisfying binary operations in multiplicative metric spaces.
Received: August 14, 2015
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: multiplicative metric space, weakly compatible mapping, binary operation, multiplicative -property
Download paper from here.
DOI: 10.12732/ijpam.v106i1.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 87 - 99